# SDR AALA202204057537

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 26,151 hours, 5,382 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Jammed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY H DOOR JAMS OPEN AT HALF WAY POINT. RELEASED HOLD OPEN LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
